Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 65, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 25, 2011, 3:49 PM EDT. It took effect at Jul 26, 2011, 11:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 3:49 PM EDT (19:49 UTC)
- In effect from
- Jul 26, 2011, 11:00 AM EDT
- Expired
- Jul 27, 2011, 5:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
510 WHUS71 KBUF 251949 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT MON JUL 25 2011 LEZ040-041-260400- /O.NEW.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 349 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMAS
6 follow-up statements
361 WHUS71 KBUF 252208 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 608 PM EDT MON JUL 25 2011 LEZ040-260615- /O.NEW.KBUF.SC.Y.0066.110725T2208Z-110726T0200Z/ /O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 608 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ041-260615- /O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 608 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
117 WHUS71 KBUF 260752 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 352 AM EDT TUE JUL 26 2011 LOZ044-045-261600- /O.EXB.KBUF.SC.Y.0065.110726T1600Z-110727T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 352 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. * WINDS...WEST AT 10 KNOTS INCREASING TO 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-261600- /O.EXA.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 352 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 10 KNOTS OR LESS BECOMING WEST AND INCREASING TO 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-261600- /O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 352 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING WEST. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
012 WHUS71 KBUF 261355 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 AM EDT TUE JUL 26 2011 LEZ020-040-041-262200- /O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 955 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-262200- /O.CON.KBUF.SC.Y.0065.110726T1600Z-110727T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 955 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS71 KBUF 261957 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 357 PM EDT TUE JUL 26 2011 LOZ042-043-270400- /O.EXA.KBUF.SC.Y.0065.000000T0000Z-110727T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 357 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-270400- /O.EXT.KBUF.SC.Y.0065.000000T0000Z-110727T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 357 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-270000- /O.CON.KBUF.SC.Y.0065.000000T0000Z-110727T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 357 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
387 WHUS71 KBUF 262334 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 734 PM EDT TUE JUL 26 2011 LEZ020-040-041-270300- /O.EXT.KBUF.SC.Y.0065.000000T0000Z-110727T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 734 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-270745- /O.CON.KBUF.SC.Y.0065.000000T0000Z-110727T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 734 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-270400- /O.CON.KBUF.SC.Y.0065.000000T0000Z-110727T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 734 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
962 WHUS71 KBUF 270207 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1007 PM EDT TUE JUL 26 2011 LEZ020-040-041-270315- /O.CAN.KBUF.SC.Y.0065.000000T0000Z-110727T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1007 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOZ042-043-270900- /O.EXT.KBUF.SC.Y.0065.000000T0000Z-110727T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1007 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-270900- /O.CON.KBUF.SC.Y.0065.000000T0000Z-110727T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1007 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 3:45 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 25, 3:45 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT MON JUL 25 2011
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO PUSH THROUGH THE AREA THIS AFTERNOON
AND EARLY EVENING...THEN SLIDE OFF THE NEW ENGLAND COAST TONIGHT.
WEAK HIGH PRESSURE FOLLOWING THE FRONT WILL BRING MAINLY DRY
CONDITIONS TONIGHT BEFORE AN UPPER LEVEL DISTURBANCE BRINGS A CHANCE
FOR A FEW MORE SHOWERS AND THUNDERSTORMS TUESDAY. HIGH PRESSURE WILL
THEN BUILD ACROSS THE LAKES TO PROVIDE US WITH A SUNNY AND PLEASANT
DAY WEDNESDAY WITH LOW HUMIDITY.
&&
.NEAR TERM /THROUGH TUESDAY/...
THE STRONG TO SEVERE CONVECTION THAT IMPACTED PARTS OF WESTERN NEW
YORK AND THE GENESEE VALLEY EARLIER IN THE DAY IS NOW SLIDING INTO
SOUTHEAST INTO SOUTH CENTRAL NEW YORK AND PA. THE LATEST SURFACE MAP
SHOWS THE COLD FRONT CROSSING WESTERN NEW YORK...WHILE THE WARM
FRONT ADVANCES EAST ACROSS THE GENESEE VALLEY AND FINGER LAKES.
THIS MEANS THAT FOR THE REST OF THE AFTERNOON...MUCH OF THE GENESEE
VALLEY AND FINGER LAKES AREA WILL STILL BE IN THE WARM SECTOR WHERE
SOME RENEWED DESTABILIZATION IS POSSIBLE BEHIND THE DEPARTING SQUALL
LINE. HOWEVER...IT DOES NOT APPEAR THAT THE AIR WILL BECOME UNSTABLE
ENOUGH TO SUPPORT SEVERE CONVECTION. THEREFORE...SEVERE THUNDERSTORM
WATCH 683 WILL BE CANCELLED.
WILL ALSO HAVE TO KEEP AN EYE ON THE POSSIBILITY OF CONVECTION
FORMING ALONG THE CONVERGENT BOUNDARY BETWEEN THE NORTHWEST FLOW
ACROSS THE NIAGARA FRONTIER AND THE WESTERLY FLOW FARTHER TO THE
SOUTH.
OTHERWISE...EXPECT ANY LINGERING CONVECTION TO TAPER OFF THIS
EVENING AS THE COLD FRONT PUSHES INTO EASTERN NEW YORK. WEAK HIGH
PRESSURE FOLLOWING THE FRONT WILL BRING DRY CONDITIONS TONIGHT...BUT
SOME PATCHY FOG IS POSSIBLE ACROSS THE SOUTHERN TIER AND UPPER
GENESEE VALLEY WHERE THERE WILL BE MORE LOW LEVEL MOISTURE IN PLACE
FROM TODAY'S RAINFALL.
TUESDAY WILL BE COOLER AND LESS HUMID THAN TODAY.
HOWEVER...INSTABILITY ASSOCIATED WITH THE NEXT WELL DEFINED UPPER
LEVEL SHORT WAVE...CURRENTLY PUSHING ACROSS SOUTHERN ONTARIO...WILL
SET OFF A FEW MORE SHOWERS AND THUNDERSTORMS WITH DAYTIME HEATING.
LOOKS LIKE THE MOST UNSTABLE AIR ASSOCIATED WITH THE COOL POCKET
ALOFT WILL BE OVER THE EASTERN FINTER LAKES AND NORTH COUNTRY.
THEREFORE...WILL INDICATE HIGHER POPS FOR THOSE AREAS.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
TUESDAY NIGHT A POTENT UPPER LEVEL SHORTWAVE WILL CONTINUE TO ROTATE
SE WITH THE TAIL END OF THIS SHORTWAVE COMBINED WITH A WEAK
SECONDARY SFC TROUGH TRIGGERING A LINGERING SHOWER OR THUNDERSTORM
INTO THE EARLY EVENING HOURS TO THE EAST. OTHERWISE SFC HIGH
PRESSURE WILL DROP SOUTHEASTWARD THROUGH THE NIGHT WITH COOLER
AIR...AND SLIGHTLY LOWER DEWPOINTS. TEMPERATURES WILL DROP BACK INTO
THE MID 50S INLAND AND REMAIN NEAR THE LOWER 60S CLOSER TO THE
LAKES. WITH THESE LIGHT WINDS AND CLEARING WILL PUT SOME VALLEY FOG
INTO THE GRIDS ACROSS THE SOUTHERN TIER.
WEDNESDAY WILL REMAIN DRY AS HIGH PRESSURE ANCHORS ACROSS THE
EASTERN GREAT LAKES DURING THE DAY. EXPECT PLENTY OF SUNSHINE TO
START THE DAY WITH AFTERNOON CU FORMING ACROSS INTERIOR REGIONS AND
ALONG LAKE BREEZE BOUNDARIES CREATING A PARTLY SUNNY SKY. WEDNESDAY
MAY BE THE MOST COMFORTABLE DAY THIS WEEK WITH HIGHS REMAINING NEAR
NORMAL...AND SFC DEWPOINTS TOLERABLE FOR MID SUMMER IN UPPER 50S AND
LOW 60S.
WEDNESDAY NIGHT TEMPERATURES WILL BE A LITTLE WARMER THAN THE
PREVIOUS NIGHT AS WARM ADVECTION CLOUDS BEGIN TO BUILD INTO THE
REGION AND WINDS BECOME SOUTHERLY BEHIND THE DEPARTING SFC HIGH.
HUMIDITY WILL BEGIN TO INCREASE AS A SFC WARM FRONT LIFTS NORTHWARD
FROM THE OHIO VALLEY. STILL UNCERTAINTY IN THE MODELS WITH THE 00Z
ECMWF BRING OVERNIGHT CONVECTION INTO THE REGION BY 12Z
THURSDAY...WHILE THE GFS REMAINS SLOWER WITH THE ADVANCEMENT OF
MOISTURE. WILL HEDGE TOWARDS THE MIDDLE GIVEN THE UNCERTAINTY AND
HAVE LOW CHC POPS TOWARDS THE WESTERN PORTION OF THE CWA.
THURSDAY EXPECT A SOUTHWEST FLOW ACROSS THE REGION BETWEEN A BERMUDA
HIGH TO OUR EAST...AND A SFC LOW ACROSS THE WESTERN LAKES. WILL
CONTINUE WITH CHC POPS AS BUILDING HEAT AND HUMIDITY WILL FOLLOW THE
WARM FRONT LIFTING NORTHWARD ACROSS OUR AREA. SHOWERS AND
THUNDERSTORMS WILL LIKELY CONTINUE TO BLOSSOM ALONG THIS WARM FRONT
AS PWATS CLIMB TOWARDS 1.50 TO 1.75 INCHES AND ATMOSPHERE
DESTABILIZES WITH DAYTIME HEATING. WILL CONTINUE WITH CHC POPS FOR
THURSDAY AND THURSDAY NIGHT FOR CONVECTION. EXPECT MORE CLOUDS THAN
SUN THURSDAY...WITH A MOSTLY CLOUDY SKY THURSDAY NIGHT. TEMPERATURES
ALOFT RISE TO 16-19C...BUT WITH MORE CLOUDS THAN SUNSHINE AFTERNOON
HIGHS WILL LIKELY REMAIN IN THE 80S ACROSS THE CWA.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
ON FRIDAY A SHORT WAVE IN THE MEAN ZONAL 500 HPA FLOW COMBINED WITH
A WEAK FRONTAL PASSAGE WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS
THE CWA. GIVEN THE PWATS PEAKING JUST PAST 2 INCHES ACROSS THE CWA
AND SFC INSTABILITY ON THE 12Z GFS PEAKING AROUND 1000 TO 2000 J/KG
AND DECENT WIND SHEAR SHOWERS AND THUNDERSTORMS WILL AGAIN BLOSSOM
ACROSS THE CWA. WILL INCREASE POPS ACROSS THE CWA...BUT CONTINUE
WITH CHANCE THIS FAR OUT. EXPECT MORE WIDESPREAD 90S ACROSS INTERIOR
REGIONS ON FRIDAY...BUT COOLER DOWNWIND OF BOTH LAKES ON A SOUTHWEST
FLOW.
ON SATURDAY THIS COLD FRONT AND BEST INSTABILITY WILL BE TO OUR EAST
WITH HUMIDITY SLIGHTLY LOWER AS DRIER SFC AIR PUSHES INTO THE
REGION. WITH MORE SUNSHINE SATURDAY AND A LITTLE LESS HUMIDITY
TEMPERATURES MAY ACTUALLY BE WARMER BEHIND THE FRONT AS TEMPERATURES
AT 850 REMAIN 17 TO 19C ACROSS THE REGION. EXPECT AFTERNOON HIGHS TO
CLIMB INTO THE 80S AGAIN ACROSS THE REGION WITH LOW 90S FOR INTERIOR
REGIONS.
SFC HIGH PRESSURE WILL SLIDE INTO THE REGION FROM THE WEST ON
SATURDAY NIGHT WITH SKIES CLEARING AND DRIER AIR ALONG WITH
SUBSIDENCE LIMITING ANY PRECIPITATION POTENTIAL.
EXPECT SIMILAR CONDITIONS FOR SUNDAY AS SFC HIGH PRESSURE LINGERS
ACROSS THE REGION. TEMPERATURES WILL REMAIN SEVERAL DEGREES ABOVE
NORMAL SUNDAY WITH AFTERNOON HIGHS IN THE 80S.
ON MONDAY HUMIDITY WILL RETURN AS THIS HIGH PRESSURE SLIPS OFF TO
THE EAST. WITH THE BUILDING HUMIDITY AND AFTERNOON INSTABILITY A FEW
SHOWERS AND THUNDERSTORMS ARE POSSIBLE...BUT WILL START WITH JUST
SLIGHT CHC POPS THIS FAR OUT.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A COLD FRONT THAT IS PUSHING THROUGH WESTERN NEW YORK WILL CONTINUE
TO GENERATE SHOWERS AND THUNDERSTORMS AS IT CONTINUES TO PUSH EAST
ACROSS THE AREA THIS AFTERNOON. THE BEST ORGANIZED CONVECTION IS
FORMING ACROSS THE SOUTHERN TIER AND FINGER LAKES WHERE THE MOST
UNSTABLE AIR IS IN PLACE EAST OF THE FRONT. SOME STORMS WILL BE
SEVERE AND PRODUCE STRONG WIND GUSTS AND HAIL. BRIEF PERIODS OF MVFR
TO IFR CONDITIONS ARE LIKELY IN THE VCNTY OF THE THUNDERSTORMS.
OTHERWISE...MAINLY VFR CONDITIONS WILL PREVAIL THIS AFTERNOON.
VFR CONDITIONS ARE THEN FORECAST FOR TONIGHT...ALTHOUGH SOME
LOCALIZED FOG COULD DEVELOP OVERNIGHT WHERE HEAVIER RAINFALL FALLS
THIS AFTERNOON.
AN UPPER LEVEL TROUGH THAT IS DROPPING SOUTH TOWARD THE GREAT LAKES
WILL BRING AN INCREASE IN VFR CIGS LATE TONIGHT. A FEW SHOWERS AND
POSSIBLE THUNDERSTORMS WILL DEVELOP WEDNESDAY AS THE UPPER LEVEL
TROUGH AND ITS ASSOCIATED SURFACE FRONT CROSS WESTERN AND CENTRAL
NEW YORK.
OUTLOOK...
WEDNESDAY AND THURSDAY...VFR.
THURSDAY NIGHT AND FRIDAY...VFR/MVFR WITH A CHANCE OF SHRA/TSRA.
SATURDAY...VFR.
&&
.MARINE...
A COLD FRONT WILL CONTINUE TO PUSH EAST ACROSS LAKE ONTARIO THIS
AFTERNOON AND EARLY EVENING BEFORE SLIDING OFF THE NEW ENGLAND COAST
TONIGHT. WEST TO NORTHWEST FOLLOWING THE FRONT WILL PICK UP TUESDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON LAKE ERIE...AND
POSSIBLY ON LAKE ONTARIO LATER TUESDAY.
CALMER CONDITIONS ARE EXPECTED LATER TUESDAY NIGHT AND WEDNESDAY AS
HIGH PRESSURE BUILDS ACROSS THE LOWER LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 8 PM EDT TUESDAY FOR LEZ040-
041.
&&
SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...TJP
MARINE...THOMAS/TJPHazardous weather outlook, Jul 25, 5:27 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 527 AM EDT MON JUL 25 2011 NYZ003>008-011>014-020-021-260930- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- 527 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEW YORK TODAY. THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE FROM THE GENESEE VALLEY AND FINGER LAKES EASTWARD...WITH THE MAIN SEVERE WEATHER THREAT COMING IN THE FORM OF STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010-019-085-260930- NIAGARA-ORLEANS-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE- 527 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-260930- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 527 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND EASTERN PORTIONS OF LAKE ONTARIO TODAY...WITH THE MAIN SEVERE WEATHER THREAT COMING IN THE FORM OF STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042-062-260930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 527 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-260930- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 527 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Local storm report, Jul 25, 12:46 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1246 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL EAST AURORA 42.77N 78.62W
07/25/2011 M1.00 INCH ERIE NY LAW ENFORCEMENT
EAST AURORA POLICE REPORTED HAIL ACCUMULATED IN THE
CITY
&&
EVENT NUMBER BUF1100157
DKLocal storm report, Jul 25, 1:04 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
104 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG SARDINIA 42.53N 78.50W
07/25/2011 ERIE NY PUBLIC
ROW OF TREES ON RT 16
&&
EVENT NUMBER BUF1100158
DKLocal storm report, Jul 25, 1:08 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
108 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG FREDONIA 42.44N 79.33W
07/25/2011 CHAUTAUQUA NY LAW ENFORCEMENT
TWO REPORTS OF TREES DOWN IN FREDONIA...ONE BLOCKING
ROAD...THE OTHER A 10 FOOT HIGH TREE
&&
EVENT NUMBER BUF1100159
DKLocal storm report, Jul 25, 2:00 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
200 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND DMG 1 S EAST SALAMANCA 42.16N 78.70W
07/25/2011 CATTARAUGUS NY COCORAHS
MULTIPLE TREES DOWN
&&
EVENT NUMBER BUF1100160
ZAFFLocal storm report, Jul 25, 3:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
325 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG 2 NW CHAFFEE 42.58N 78.49W
07/25/2011 ERIE NY PUBLIC
ROW OF TREES ON RT 16 BETWEEN HOLLAND AND CHAFFEE
&&
EVENT NUMBER BUF1100158
ZAFFLocal storm report, Jul 25, 3:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG BOLIVAR 42.07N 78.17W
07/25/2011 ALLEGANY NY 911 CALL CENTER
MULTIPLE TREES DOWN.
&&
EVENT NUMBER BUF1100161
ZAFFThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 10:13 AM EDT | Special Marine Warning | BUF | 62 min | |
| Jul 25, 10:48 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Wyoming | 57 min |
| Jul 25, 11:07 AM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 25, 11:19 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Wyoming | 22 min |
| Jul 25, 12:00 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 45 min |
| Jul 25, 12:41 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 64 min |
| Jul 25, 4:06 PM EDT | Special Weather Statement | BUF | Erie, Wyoming | 39 min |
| Jul 25, 6:08 PM EDT | Small Craft Advisory | BUF | 4 hr |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.